Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on an inequality due to Greene


Author: K. M. Das
Journal: Proc. Amer. Math. Soc. 77 (1979), 424-425
MSC: Primary 34A40; Secondary 26D15
MathSciNet review: 545608
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simpler proof of the Gronwall type inequality due to Greene for a class of integral systems is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A40, 26D15

Retrieve articles in all journals with MSC: 34A40, 26D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0545608-7
PII: S 0002-9939(1979)0545608-7
Article copyright: © Copyright 1979 American Mathematical Society